RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 470–473 (Mi mz1854)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Even and odd primality of dynamical systems with invariant measure

V. V. Ryzhikov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1854

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 353–356

Bibliographic databases:

Received: 29.03.1996

Citation: V. V. Ryzhikov, “Even and odd primality of dynamical systems with invariant measure”, Mat. Zametki, 60:3 (1996), 470–473; Math. Notes, 60:3 (1996), 353–356

Citation in format AMSBIB
\Bibitem{Ryz96}
\by V.~V.~Ryzhikov
\paper Even and odd primality of dynamical systems with invariant measure
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 470--473
\mathnet{http://mi.mathnet.ru/mz1854}
\crossref{https://doi.org/10.4213/mzm1854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428868}
\zmath{https://zbmath.org/?q=an:0906.28007}
\elib{https://elibrary.ru/item.asp?id=13241325}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 353--356
\crossref{https://doi.org/10.1007/BF02320381}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1854
  • https://doi.org/10.4213/mzm1854
  • http://mi.mathnet.ru/eng/mz/v60/i3/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Prikhod'ko, AA, “Simple noncommutative counterexamples in the joining theory”, Vestnik Moskovskogo Universiteta Seriya 1 Matematika Mekhanika, 1998, no. 4, 16  mathscinet  zmath  isi
    2. Danilenko, AI, “On simplicity concepts for ergodic actions”, Journal D Analyse Mathematique, 102 (2007), 77  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:104
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020